MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; SQR DRV RTCHT WRNCH CXN

EXACTECH, INC. EQUINOXE; SQR DRV RTCHT WRNCH CXN
Model Number 321-15-21
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
It was reported that the device has fractured when force was applied to the snap off screw.Surgeon removed the parts and pieces that fell into the patient's wound.There was no surgical delay/prolongation.Device is returning.
 
Additional Manufacturer Narrative
Section h10: (d4) lot number: 64218008.(h3) the broken device reported was likely the result of applying a bending moment to the tip of the driver likely while tightening the torque defining screw which led to crack initiation, propagation, and ultimate failure.Section h11: the following sections have corrected information: (h6) component code: 431, adapter (adaptor).

Brand Name
EQUINOXE
Common Device Name
SQR DRV RTCHT WRNCH CXN
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14645503
Report Number1038671-2022-00660
Device Sequence Number20263874
Product Code LXH
UDI-Device Identifier10885862087515
UDI-Public10885862087515
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number321-15-21
Device Catalogue Number321-15-21
Device Lot Number64218008
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2022
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown